# SDR FDEA202204211024

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-300
- Aircraft serial: 66243
- Aircraft time: 2,512 hours, 1,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RS FLE OSS 499 CRACKED FORMER 114T2511-14 WITH ANGLE 114T2511-12, ALONG WITH   LOOSE/DAMAGED FASTENERS AT THIS LOCATION. REMOVED AND REPLACED CRACKED FORMER REF E.A H-5720-T0368124 P1
